# SDR REXA200700000

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON TAXI OUT.  COMPLIED WITH AD2006-12-21, NO DISCREPANCIES NOTED.  MONITORING FLAPS FOR 72 HOURS.
